# SDR 29GA2015051500001

- Difficulty date: May 7, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N356AG
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 32,700 hours, 36,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 168-176
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE, DISCOVERED FUSELAGE SKIN DENTS BETWEEN FS 168.6 AND 176.1.  REMOVED DAMAGED AREA OF FUSEALGE SKIN BETWEEN FS 168.6 TO FS 176.10, INSTALLED EXTERNAL DOUBLER.
